# SDR CALA2025091108770

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N24519
- Make and model: Airbus A321-271NX
- Aircraft serial: 11965
- Aircraft time: 2,516 hours, 942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING EPSU SYSTEM TEST (CIDS1) FAILS FOR EPSU (16) OWD R CLASS 1. REQS BATTERY R2 IAW TASK 33-51-38-000-002-A & TASK 33-51-38-400-002-A.  REMOVED AND REPLACED BATTERY IAW 33-51-38-000-002 & 33-51-88-400-002.  OP CHECK GOOD IAW 51-00-710-001-A FA.
